Journal of Statistical Theory and Applications

Volume 18, Issue 3, September 2019, Pages 278 - 294

The Odd Log-Logistic Geometric Family with Applications in Regression Models with Varying Dispersion

Authors
Maria do Carmo S. Lima1, Fábio Prataviera2, Edwin M. M. Ortega2, *, Gauss M. Cordeiro1
1 Departamento de Estatίstica, Universidade Federal de Pernambuco, Recife, Brazil
2 Departamento de Ciências Exatas, Universidade de São Paulo‚ Piracicaba, Brazil
*Corresponding author. Email: edwin@usp.br
Corresponding Author
Edwin M. M. Ortega
Received 10 October 2017, Accepted 18 August 2018, Available Online 3 September 2019.
DOI
https://doi.org/10.2991/jsta.d.190818.003How to use a DOI?
Keywords
Geometric family, Censored data, Maximum likelihood estimation, Odd log-logistic family, Regression model, Varying dispersion
Abstract

We obtain some mathematical properties of a new generator of continuous distributions with two additional shape parameters called the odd log-logistic geometric family. We present some special models and investigate the asymptotes and shapes. The family density function can be expressed as a linear combination of exponentiated densities based on the same baseline distribution. We derive a power series for its quantile function. We provide explicit expressions for the ordinary and incomplete moments and generating function. We estimate the model parameters by maximum likelihood. We propose a useful regression model by varying the dispersion parameter to fit real data. We illustrate the potentiality of the proposed models by means of three real data sets.

Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
18 - 3
Pages
278 - 294
Publication Date
2019/09
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.190818.003How to use a DOI?
Copyright
© 2019 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Maria do Carmo S. Lima
AU  - Fábio Prataviera
AU  - Edwin M. M. Ortega
AU  - Gauss M. Cordeiro
PY  - 2019
DA  - 2019/09
TI  - The Odd Log-Logistic Geometric Family with Applications in Regression Models with Varying Dispersion
JO  - Journal of Statistical Theory and Applications
SP  - 278
EP  - 294
VL  - 18
IS  - 3
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.190818.003
DO  - https://doi.org/10.2991/jsta.d.190818.003
ID  - Lima2019
ER  -